Raimundo Saona
Graduate School
Chatterjee Group
10 Publications
2024 | Published | Conference Paper | IST-REx-ID: 17099 |

A. Asadi, K. Chatterjee, R. J. Saona Urmeneta, and J. Svoboda, “Concurrent stochastic games with stateful-discounted and parity objectives: Complexity and algorithms,” in 44th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science, Gujarat, India, 2024, vol. 323.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 17098 |

A. Asadi, K. Chatterjee, J. Svoboda, and R. J. Saona Urmeneta, “Deterministic sub-exponential algorithm for discounted-sum games with unary weights,” in 39th Annual ACM/IEEE Symposium on Logic in Computer Science, Tallinn, Estonia, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Submitted | Preprint | IST-REx-ID: 17101 |

L. Attia, L. Lichev, D. Mitsche, R. J. Saona Urmeneta, and B. Ziliotto, “Zero-sum random games on directed graphs,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Submitted | Preprint | IST-REx-ID: 17100 |

G. Giambartolomei, F. M.-T. Frederik Mallmann-Trenn, and R. J. Saona Urmeneta, “Prophet inequalities: Separating random order from order selection,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 12676 |

K. Chatterjee, T. Meggendorfer, R. J. Saona Urmeneta, and J. Svoboda, “Faster algorithm for turn-based stochastic games with bounded treewidth,” in Proceedings of the 2023 Annual ACM-SIAM Symposium on Discrete Algorithms, Florence, Italy, 2023, pp. 4590–4605.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2022 | Published | Journal Article | IST-REx-ID: 9311 |

K. Chatterjee, R. J. Saona Urmeneta, and B. Ziliotto, “Finite-memory strategies in POMDPs with long-run average objectives,” Mathematics of Operations Research, vol. 47, no. 1. Institute for Operations Research and the Management Sciences, pp. 100–119, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

R. J. Saona Urmeneta, F. Kondrashov, and K. Khudiakova, “Relation between the number of peaks and the number of reciprocal sign epistatic interactions,” Bulletin of Mathematical Biology, vol. 84, no. 8. Springer Nature, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Submitted | Preprint | IST-REx-ID: 12677 |

K. Chatterjee, M. Mohammadi, and R. J. Saona Urmeneta, “Repeated prophet inequality with near-optimal bounds,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
10 Publications
2024 | Published | Conference Paper | IST-REx-ID: 17099 |

A. Asadi, K. Chatterjee, R. J. Saona Urmeneta, and J. Svoboda, “Concurrent stochastic games with stateful-discounted and parity objectives: Complexity and algorithms,” in 44th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science, Gujarat, India, 2024, vol. 323.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 17098 |

A. Asadi, K. Chatterjee, J. Svoboda, and R. J. Saona Urmeneta, “Deterministic sub-exponential algorithm for discounted-sum games with unary weights,” in 39th Annual ACM/IEEE Symposium on Logic in Computer Science, Tallinn, Estonia, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Submitted | Preprint | IST-REx-ID: 17101 |

L. Attia, L. Lichev, D. Mitsche, R. J. Saona Urmeneta, and B. Ziliotto, “Zero-sum random games on directed graphs,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Submitted | Preprint | IST-REx-ID: 17100 |

G. Giambartolomei, F. M.-T. Frederik Mallmann-Trenn, and R. J. Saona Urmeneta, “Prophet inequalities: Separating random order from order selection,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 12676 |

K. Chatterjee, T. Meggendorfer, R. J. Saona Urmeneta, and J. Svoboda, “Faster algorithm for turn-based stochastic games with bounded treewidth,” in Proceedings of the 2023 Annual ACM-SIAM Symposium on Discrete Algorithms, Florence, Italy, 2023, pp. 4590–4605.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2022 | Published | Journal Article | IST-REx-ID: 9311 |

K. Chatterjee, R. J. Saona Urmeneta, and B. Ziliotto, “Finite-memory strategies in POMDPs with long-run average objectives,” Mathematics of Operations Research, vol. 47, no. 1. Institute for Operations Research and the Management Sciences, pp. 100–119, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

R. J. Saona Urmeneta, F. Kondrashov, and K. Khudiakova, “Relation between the number of peaks and the number of reciprocal sign epistatic interactions,” Bulletin of Mathematical Biology, vol. 84, no. 8. Springer Nature, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Submitted | Preprint | IST-REx-ID: 12677 |

K. Chatterjee, M. Mohammadi, and R. J. Saona Urmeneta, “Repeated prophet inequality with near-optimal bounds,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv